It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Cervical & Ovarian Message Board


Cancer: Cervical & Ovarian Board Index


[QUOTE=AlexaIn2006;3356325]I am not sure of the reasons of why you are on several steroids, etc. but you may want to look into alternatives or really read the side effects. I wish you well! :)[/QUOTE]

I have possible lupus or something that causes me flare ups of joint pains, swelling, hives, rashes, etc...the only med that helped was pred. I also have OA & spine problems, had steroid injections into my spinal canal several times; also had short course medrol dose packs for flares and to try to help nerve inflammation from disc herniations and lumbar stenosis. And actually the steroids usually help me immensely, though the side effects are the bad part. So pain & inflammation from all of this over the past several yrs has been very stressful on my body. I got to the point where I basically could no longer walk & finally had spine surgery.





All times are GMT -7. The time now is 05:19 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!